Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 48, NWS Northern Indiana

July 20, 20186 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 20, 2018, 3:40 PM EDT for 6 counties in Indiana. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2018, 3:40 PM EDT (19:40 UTC)
Expired
Jul 20, 2018, 4:30 PM EDT
In force
50 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, IN, Blackford County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 96 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 4:00 PM EDTTSTM WND DMG1 Nw Craigville, IN13 TREE DOWN, SEVERAL TREE LIMBS SNAPPED.
Jul 20, 4:00 PM EDTTSTM WND DMG2 N Tocsin, INSOME SHINGLE DAMAGE ON ROOF NEAR 700N AND 600E. CROP DAMAGE ALSO NOTED.
Jul 20, 4:20 PM EDTTSTM WND DMGHartford City, INTREE DOWN. TREE DID NOT APPEAR HEALTHY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 2:12 PM EDTTornado WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

536 
WUUS53 KIWX 201940
SVRIWX
INC001-009-053-069-075-179-202030-
/O.NEW.KIWX.SV.W.0048.180720T1940Z-180720T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
340 PM EDT FRI JUL 20 2018

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Eastern Grant County in central Indiana...
  Blackford County in east central Indiana...
  Southeastern Huntington County in northeastern Indiana...
  Wells County in northeastern Indiana...
  Western Adams County in northeastern Indiana...
  Northern Jay County in east central Indiana...

* Until 430 PM EDT.

* At 339 PM EDT, a line of severe thunderstorms were located from 
  near pleasant plain to just south of Hartford City, moving 
  northeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Bluffton, Hartford City, Gas City, Berne, Upland, Ossian,
  Montpelier, Geneva, Van Buren, Monroe, Pennville, Matthews, Warren,
  Preble, Nottingham, Uniondale, Bryant, Shamrock Lakes, Poneto and
  Vera Cruz.

This includes Interstate 69 in Indiana between mile markers 256 and
282.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 600 PM EDT for central,
northeastern and east central Indiana.

LAT...LON 4038 8554 4069 8558 4092 8506 4053 8480
      4043 8521
TIME...MOT...LOC 1939Z 239DEG 38KT 4053 8533 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

NWS
1 follow-up statement
163 
WWUS53 KIWX 202000
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
400 PM EDT FRI JUL 20 2018

INC053-069-202009-
/O.CAN.KIWX.SV.W.0048.000000T0000Z-180720T2030Z/
Grant IN-Huntington IN-
400 PM EDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT AND SOUTHEASTERN
HUNTINGTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM EDT for central,
northeastern and east central Indiana.

LAT...LON 4042 8545 4065 8542 4066 8535 4065 8534
      4066 8533 4066 8532 4084 8524 4092 8506
      4053 8480 4043 8521 4039 8544
TIME...MOT...LOC 1959Z 239DEG 38KT 4064 8508 

$$

INC001-009-075-179-202030-
/O.CON.KIWX.SV.W.0048.000000T0000Z-180720T2030Z/
Blackford IN-Wells IN-Adams IN-Jay IN-
400 PM EDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR BLACKFORD...WELLS...WESTERN ADAMS AND NORTHERN JAY COUNTIES...

At 359 PM EDT, a severe thunderstorm was located near Berne, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bluffton, Hartford City, Berne, Ossian, Montpelier, Geneva, Monroe,
Pennville, Preble, Nottingham, Uniondale, Bryant, Shamrock Lakes,
Poneto, Vera Cruz, Mcnatts, Trinity, Wellsburg, Murray and Liberty
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 600 PM EDT for central,
northeastern and east central Indiana.

LAT...LON 4042 8545 4065 8542 4066 8535 4065 8534
      4066 8533 4066 8532 4084 8524 4092 8506
      4053 8480 4043 8521 4039 8544
TIME...MOT...LOC 1959Z 239DEG 38KT 4064 8508 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

NWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:07 PM EDT, 33 minutes earlier.

Area forecast discussion, Jul 20, 3:07 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
307 PM EDT Fri Jul 20 2018

.SYNOPSIS...
Issued at 106 PM EDT Fri Jul 20 2018

Numerous showers and thunderstorms are expected this afternoon as
a strong upper level disturbance tracks through. A few
thunderstorms may become severe with damaging winds, small hail,
heavy rain, and perhaps an isolated tornado the threats. Chances
for on and off showers will remain in the forecast tonight through
Sunday. Lows will be in the 60s and highs will be in the 70s this
weekend. A mainly dry and warmer pattern is expected next week.

&&

.UPDATE...
Issued at 303 PM EDT Fri Jul 20 2018

Main focus through 21/22z will remain maintenance/intensity of
quasi-linear line segment nearing the I-69 corridor as of 19z.
Several brief bowing segments and mesovorts noted but nothing
reported with line so far. Effective shear values of 25-30 knots
enough for this organization though activity now pushing east into
a more stable environment as warm sector erodes with front now
occluded. Will carry the Tornado Watch through the late aftn into
ne IN/sc Lower MI with possible extension east into nw OH if QLCS
strengthens. Isolated tornadoes and damaging winds will be the
primary threat, best chances over the next 2 hours.

&&

.SHORT TERM...(Tonight through Sunday)
Issued at 303 PM EDT Fri Jul 20 2018

Vigorous vertically stacked low in southeast WI will wobble slowly
southeast into southern Lake MI tonight and over the local area on
Saturday. Deep moisture associated with this feature and series of
vort maxes to rotate around the upper low will keep showers and
chances for isolated storms in the forecast during this time.
Greater coverage and intensity is expected late this aftn/early eve
and again Saturday afternoon thanks to daytime heating. Strong-
severe storms are not expected tonight-Saturday, though will have
to keep an eye out for funnel clouds/landspouts Saturday afternoon
given the ambient vorticity near the low. Overcast/moist airmass
limits diurnal temp ranges otherwise with lows in the 60s tonight
and highs mid 70s tomorrow.

Shower coverage/chances the gradually diminish into Saturday night
and Sunday as main circulation and stronger deformation forcing
shifts off to the south. Drier air and some subsidence may also work
in by Sunday, especially across northern portions of the forecast
area. Temps will likely be a few degrees warmer on Sunday with highs
generally in the upper 70s.

&&

.LONG TERM...(Monday through Friday)
Issued at 303 PM EDT Fri Jul 20 2018

A rather typical late July week is expected with seasonable temps
and mainly dry conditions. Did retain very low PoPs for afternoon
showers on Monday and Tuesday southeast of US 24 given close
proximity to a leftover trough axis. Otherwise temps warm a bit into
Tuesday-Wednesday before broad troughing redevelops over the Great
Lakes supporting slightly cooler temps and low humidity by Thursday
and Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 106 PM EDT Fri Jul 20 2018

Thunderstorms with sig restrictions and potentially some stronger
wind gusts will be the primary concern this afternoon as a strong
vort max and occluded front traverse northern IN. Latest radar and
hi-res guidance hints at main impacts between 1730 and 1930z at
KSBN and between 1930-22z at KFWA. These thunderstorms may become
severe. VFR to low MVFR cigs with breezy ssw winds otherwise this
afternoon. An upper low will bring lowering cigs and on and off
showers to the area tonight into Saturday, best chances for rain
and eventually IFR stratus at KSBN in closer proximity to the main
circulation center.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 6 PM EDT this evening for LMZ043-046.

&&

UPDATE...Steinwedel
SYNOPSIS...Steinwedel
SHORT TERM...Steinwedel
LONG TERM...Taylor
AVIATION...Steinwedel

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 20, 4:24 AM EDT, 11 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
424 AM EDT Fri Jul 20 2018

MIZ077>081-210900-
Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-
424 AM EDT Fri Jul 20 2018

This hazardous weather outlook is for portions of southwest
Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are expected this afternoon. Some storms could be strong
to severe with gusty winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

High risk for rip currents on Lake Michigan Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003>009-012>018-020-022-023-210900-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-
424 AM EDT Fri Jul 20 2018 /324 AM CDT Fri Jul 20 2018/

This hazardous weather outlook is for portions of northern Indiana.

.DAY ONE...Today and Tonight

Thunderstorms are expected this afternoon. Some storms may be severe
with damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

High risk for rip currents on Lake Michigan Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

OHZ001-002-004-005-015-016-025-210900-
Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Allen OH-
424 AM EDT Fri Jul 20 2018

This hazardous weather outlook is for portions of northwest Ohio.

.DAY ONE...Today and Tonight

Thunderstorms are expected this afternoon. Some storms could be strong
to severe with gusty winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ024>027-032>034-OHZ024-210900-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Van Wert-
424 AM EDT Fri Jul 20 2018

This hazardous weather outlook is for portions of northern Indiana
and northwest Ohio.

.DAY ONE...Today and Tonight

Thunderstorms are expected this afternoon. Some storms may be severe
with damaging winds and perhaps a tornado.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-210900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
424 AM EDT Fri Jul 20 2018

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

An isolated thunderstorm is possible this afternoon. Hazardous
conditions for small craft will exist through this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Hazardous conditions for small craft are expected Saturday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Special weather statement, Jul 20, 2:52 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Northern Indiana
252 PM EDT FRI JUL 20 2018

INZ008-016-017-201945-
Noble-Whitley-Kosciusko-
252 PM EDT FRI JUL 20 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN NOBLE...
NORTHERN WHITLEY AND NORTHEASTERN KOSCIUSKO COUNTIES...

At 252 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ligonier to near Pierceton. Movement
was east at 15 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Warsaw, Winona Lake, Tri-lakes, Albion, North Webster, Pierceton,
Etna, Cromwell, Brimfield, Big Barbee Lake, Ridinger Lake, Lorane,
Merriam, Big Lake, Irish Lake, Lake Wawasee, Bear Lake, Little
Chapman Lake, Green Center and Wilmot.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4147 8534 4125 8535 4114 8582 4140 8577
TIME...MOT...LOC 1852Z 258DEG 15KT 4142 8565 4118 8568

MARSILI
Local storm report, Jul 20, 3:05 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
305 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     1 NW NAPPANEE           41.45N 86.00W
07/20/2018                   ELKHART            IN   BROADCAST MEDIA

            BARN AND ROOF DAMAGE. TIME ESTIMATED FROM
            RADAR.

&&

GH
Special weather statement, Jul 20, 3:09 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Northern Indiana
309 PM EDT FRI JUL 20 2018

MIZ079-080-201945-
Branch-St. Joseph-
309 PM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT ST. JOSEPH AND NORTHWESTERN
BRANCH COUNTIES...

At 309 PM EDT, a strong thunderstorm was located over Centreville, or
7 miles east of Three Rivers, moving northeast at 40 mph.

Wind gusts up to 50 mph, pea size hail, frequent lightning and brief
heavy rainfall are possible with these storms.

Locations impacted include...
Sturgis, Three Rivers, Union City, Centreville, Colon, Nottawa,
Flowerfield, Fawn River, Leonidas, Mendon, Burr Oak, Sherwood, Moore
Park, Fishers Lake, Fairfax, Wasepi, Findley, Matteson Lake and
Hodunk.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4207 8498 4176 8536 4176 8549 4195 8568
      4207 8568
TIME...MOT...LOC 1909Z 226DEG 33KT 4191 8550

NWS
Local storm report, Jul 20, 3:23 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
323 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             LINCOLNVILLE            40.75N 85.68W
07/20/2018  M1.00 INCH       WABASH             IN   EMERGENCY MNGR

            LASTED FOR 30 SECONDS.

&&

GH
Local storm report, Jul 20, 3:28 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
328 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     2 SSW CLUNETTE          41.30N 85.93W
07/20/2018                   KOSCIUSKO          IN   PUBLIC

            3 POWER POLES SNAPPED AND TRANSFORMER DOWN
            IN ROAD. TIME ESTIMATED VIA RADAR.

&&

GH
Local storm report, Jul 20, 3:39 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     HUNTINGTON              40.88N 85.51W
07/20/2018                   HUNTINGTON         IN   TRAINED SPOTTER

            1"-1.25 " TREE BRANCHES DOWN. MINOR STREET
            FLOODING.

&&

GH

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 3:28 AM EDTSmall Craft AdvisoryIWX12 hr
Jul 20, 8:46 AM EDTSpecial Weather StatementIWXKosciusko, Noble44 min
Jul 20, 9:21 AM EDTSpecial Weather StatementIWXBlackford, Grant, Huntington24 min
Jul 20, 9:29 AM EDTSpecial Weather StatementIWXLaGrange, Noble46 min
Jul 20, 9:53 AM EDTSpecial Weather StatementIWXAdams, Blackford, Jay, Wells37 min
Jul 20, 10:41 AM EDTSpecial Weather StatementIWXBlackford, Jay49 min
Jul 20, 12:53 PM EDTSpecial Weather StatementIWXPulaski37 min
Jul 20, 1:14 PM EDTSpecial Weather StatementIWXSaint Joseph46 min
Jul 20, 1:24 PM EDTSpecial Weather StatementIWXFulton, Marshall36 min
Jul 20, 1:34 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall26 min
Jul 20, 1:52 PM EDTTornado WarningIWXMarshall23 min
Jul 20, 1:57 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall48 min
Jul 20, 2:04 PM EDTSpecial Weather StatementIWXElkhart56 min
Jul 20, 2:24 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Saint Joseph51 min
Jul 20, 2:36 PM EDTTornado WarningIWXKosciusko, Wabash, Whitley22 min
Jul 20, 2:52 PM EDTSpecial Weather StatementIWXNoble53 min
Jul 20, 3:00 PM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Wabash, Whitley45 min
Jul 20, 3:11 PM EDTTornado WarningIWXHuntington, Wabash18 min
Jul 20, 3:45 PM EDTSpecial Weather StatementIWXAllen, DeKalb45 min
Jul 20, 3:45 PM EDTTornado WarningIWXBlackford30 min
Jul 20, 4:07 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Wells38 min
Jul 20, 4:11 PM EDTAreal Flood AdvisoryIWXAllen, Huntington, Whitley3 hr
Jul 20, 4:19 PM EDTAreal Flood AdvisoryIWXBlackford, Grant, Wells3 hr
Jul 20, 4:23 PM EDTSpecial Weather StatementIWXWabash37 min
Jul 20, 4:26 PM EDTSpecial Weather StatementIWXJay34 min
Jul 20, 4:35 PM EDTSpecial Weather StatementIWXBlackford25 min
Jul 20, 5:10 PM EDTAreal Flood AdvisoryIWXBlackford, Jay4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.